# SDR QXEA200701169

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 221 hours, 198 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2267, CABIN PACK HOT CAUTION LIGHT ILLUMINATED DURING CRUISE FLIGHT.  AFTER RUNNING CHECKLIST, CAUTION LIGHT WENT OUT.  MAINTENANCE INTERRAGATED CDS FOUND 3A02-CABTSOV IN FAULT HISTORY, COMPLIE WITH FIM.  CABIN PACK HOT CAUTION CT DID NOT ILLUMINATE, COMPLIED WITH FIM.  FOR THE ECS, RAN THE ECS AND CAB PACKS FULL HOT/COLD SEVERAL TIMES WITHOUT DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
